# SDR ABXA20230810158

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,749 hours, 27,196 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENGINE EGT 541, ABORTED ENGINE START FOLLOWED BY QRH. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RAN ENGINE IAW FIM 71-08 FT 816 PARAGRAPH F. OPS CHECK GOOD. STABLE EGT WAS 408. AIRCRAFT RETURNED TO SERVICE
